BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Growth Theorem and the Radius of Starlikeness of Close-to-Spirallike Functions
Authors: Polatoglu, Yasar
Aydogan, Melike
Yemisci, Arzu
Keywords: close-to-α spirallike functions
growth theorem
radius of starlikeness
Issue Date: 2012
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 211p-218p
Description: AMS Subj. Classification: 30C45
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-26-211-218.pdf159.29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License